Ibugesic Plus Syrup

Ibugesic Plus Syrup is the combination of Ibuprofen and Paracetamol. Where we know paracetamol is antipyretic in nature and analgesic in nature. While ibuprofen is a derivative of NSAID (Non-Steroidal Anti Inflammatory Drug), which treats swelling pains. This combination is very effective in treating inflammations, pains, and fever. In this blog, we discussed its usage, dosage, price, composition, side effects, and other vital information helpful for you.

  • Composition: Ibuprofen + Paracetamol
  • Manufacturer: Cipla Ltd.
  • Medicine Type: Antipyretic, analgesic and antipyretic
  • Prescription Required: Yes
  • Variants: Syrup/Oral Suspension, Tablets
  • Prices of Ibugesic Medicines
MedicineQuantityPrice
Ibugesic Plus oral Suspension / Syrup (strawberry/ Orange flavor)100mlRs.37.51
Ibugesic Plus Tablet20 tablets  in a stripRs.27.50

Ibugesic Plus Syrup Uses

Ibugesic Plus is prescribed to treat fever, headache, and other similar ailments. Some commonly used to treat the following:

  • Fever: Fever is the most common symptom for most diseases and aliment. The syrup contains antipyretic Paracetamol 325mg, which works effectively in fever. You can take this medicine to get relief from high body temperature.
  • Muscular Ache: Ibugesic plus treat muscular pain caused by multiple reasons. It acts on the painful muscular areas of the body.
  • Bursitis: If your joints hurt because of the inflammation in fluid sacs, it will be helpful.
  • Headache: Ibugesic also acts as a good pain reliever when your head is aching. 
  • Toothache: You can use the medicine to treat your toothache as well.
  • Gout: This medicine can also treat the complex arthritis joint swelling and pain.
  • Menstrual Cramps: This medicine can also treat the pain and cramps in the lower abdominal during women’s menstrual cycle.
  • Osteoarthritis: Wearing down of flexible tissue at the ends of bone causes join pains, and this medicine is used to treat the pain. 
  • Tendonitis: When the tendon gets inflamed, it brings pain. Tendonitis pain can be treated with this medicine. 

Dosage of Ibugesic Plus Syrup

It would be best if you got the doctor’s prescription to know the exact dosage for you. The dose depends on your medical history, age, weight, allergies, and severity. Ibugesic plus syrup is generally recommended to take twice or thrice in a day with the regular time interval. It comes in a tablet variant other than oral suspension.

  • Ibugesic plus dosage for 3 – 6 months (5kg+) Infants: 2 – 2.5ml thrice a day
  • Ibugesic plus dosage for 6 to 12 months Infants: 2 – 2.5ml 3 or 4 times a day
  • Ibugesic plus syrup dosage for 1 to 4 years kids: 4 – 4.5ml 3 or 4 times a day
  • Ibugesic plus dosage for 4 to 7 years kids: 4 – 8ml 3 or 4 times a day
  • Ibugesic plus oral suspension dosage for 7 to 10 years kids: 8 – 10ml 3 or 4 times a day
  • Ibugesic plus dosage for 10 -12 years kids: 8 – 15ml 3 or 4 times a day

Caution: Do not give Ibugesic plus to the infants under 3 months or under 5kg weight.

Over Dose – If you consume the medicine more than prescribed, it will harm your liver and kidney. Immediately visit your doctor when you feel drowsiness and discomfort in the stomach. 

Missed Dose – In case you missed your dose, don’t take a double dose at once while waiting for the next dose of the say and take in the prescribed quantity.

How does Ibugesic Plus Syrup Work?

In our body, the Cyclo-oxygenase enzyme is responsible for the production of Prostaglandins. It is the chemical that causes fever, inflammation, and pain at the injury site. When you take the ibuprofen and paracetamol, it suppresses the release of Cyclo-oxygenase, which further reduces the outflow of Prostaglandins and increases the blood flow. Thus, it gives your relief from common fever, muscular or joint pains, and inflammation.

Side Effects of Ibugesic Plus Syrup

The medicine does not show severe side effects generally. The mild side effects disappear when the body adjusts with the medicine.  If it is persistent, then you need to see the doctor. The following are commonly seen side effects:

  • Nausea
  • Vomiting
  • Constipation
  • Diarrhea
  • Gastritis
  • Abdominal discomfort
  • Severe Dizziness

Note: The use of this medicine should be restricted or limited on the patients of kidney dysfunction and stomach ulcer, else the side effects could be severe.  

Precautions and Warning Related to Ibugesic Plus Syrup

A doctor’s advice and prescription are necessary before you start taking medicine. This drug is restricted or limited to the patients of specific health issues. It is essential to be aware of the precautions and warnings before being treated. The following are some health conditions when this Ibuprofen syrup is generally not prescribed:

  • During pregnancy, the doctors avoid prescribing ibuprofen in any variant. It might affect the liver of the baby inside you. However, doctors may limit the dose and prescribe it to the patient when it is necessary to take medicine. 
  • In case you are struggling with liver or hepatic problems, you should consult the doctor before taking medication.
  • If you are a breastfeeding mother, you have to be extra cautious because anything you take will reach the young one. The medicine is not toxic for the baby, yet it is wise to take advice from the doctors.
  • In case you are suffering from renal or kidney problems, you need to consult the doctor before treating yourself with this medicine.  
  • Consumption of alcohol, along with medicine, is not safe. This might show side effects like dizziness, fatigue, weakness, and makes you prone to liver damages.  
  • Patients suffering from immune disorder should avoid the use of this medicine.

Ibugesic Plus Syrup Interaction with Other Drugs

Whenever you are under specific medication, you need to know if that drug reacts with anything you might overlook. Generally, a drug can respond to other medicine, food, or affect your lab tests. In the case of Ibugesis plus syrup, no evidence has shown its interaction with food items or its ill effect on the lab report. Therefore, here we are going to see the list of possible drug interactions with medicine. All the drugs could not be listed here, so you should consult your doctor before taking medication.

  • Aldosterone
  • Corticosteroids
  • Beta-blockers
  • Amiloride
  • Aspirin
  • Brimonidine
  • ACE Inhibitors
  • Calcineurin
  • Prostaglandin
  • Captopril
  • Ketoconazole
  • Fluconazole
  • Triamterene
  • Cefadroxil
  • Cyclosporin
  • Dalteparin
  • Diclofenac
  • Clopidogrel
  • Methotrexate
  • Heparin
  • Phenindione
  • Alendronate
  • Lithium
  • Loop diuretics
  • Thiazide diuretics
  • Potassium
  • Rifampicin
  • Enoxaparin
  • Warfarin
  • Probenecid Bencid
  • Folitrax Folic Acid
  • Misoprostol Abortab

How to Store the Syrup?

It is advised to store the syrup in a cold and dry place away from direct sunlight. If it is kept in warm room temperature, the medicine might change its chemical characteristic, which will be dangerous to consume. Always tightly close the bottle cap to avoid its contact with atmospheric air. Keep it out from the reach of children.

Conclusion

Ibugesic Plus Syrup is best used when you have a fever, inflammatory pain, or headache. Adults could use it, and it is equally safe for infants and children. Here we have discussed the working of the medicine, dosage according to the age, side effects, interaction, and precautions. You can also consider looking at Levolin Syrup for cough treatment. We hope this blog was informative and helpful for you.

FAQs

1. What is Ibugesic plus syrup?

Ibugesic Plus Syrup or Oral Suspension is the combination of ibuprofen and paracetamol. Paracetamol is excellent in treating fever as it is non-salicylate antipyretic in nature. It is also a non-opioid analgesic agent. While ibuprofen is a derivative of NSAID (Non-Steroidal Anti Inflammatory Drug), it is useful in inflammation, pains, and fever.

2. What is Ibugesic plus syrup used for?

It is used in multiple ailments, including fever, joint pains, headache, arthritis pain, swelling, etc.

3. What are the side effects of Ibugesic plus?

The medicine does not show severe side effects, but persistent mild side effects need attention. Some side effects could be constipation, nausea, vomiting, diarrhea, and many more.

4. Can Ibugesic plus be given for cough?

This drug does not work in respiratory tract discomforts, so it is not for cough. However, if consistent coughing has caused fever or headache, then you can take this to treat it.

5. How much ibuprofen is safe for a child?

The kids between the 4 to 7 years can safely take 4 – 8ml ibuprofen syrup 3 or 4 times a day. To know more about ibuprofen dosage, read the above blog.

6. Is ibuprofen safe for children?

Yes, it is safe for children as young as 3-month infants. However, you must avoid giving the medicine to infants between 1-3 months or below the weight of 5 kg.

7. Can I give Ibugesic plus an empty stomach?

No, do not take medicine on an empty stomach. Fix your dosage after meals.

8. What is ibuprofen used for in children?

This medicine can treat mild fever, teeth pain, or more in children. Also, it comes in strawberry and orange flavor so kids can take it with ease.

9. Can I give paracetamol and ibuprofen together to my child?

Yes, these two drugs do not react with each other. Therefore, Ibugesic syrup contains both medicines. This drug is safe for kids as it does not contain toxins.

10. Can I give my child ibuprofen every 4 hours?

Yes, you can give the medicine to your child every 4 hours in a prescribed dosage. Reach the blog to know more about its dosage according to a kid’s age.

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.